Skip to Main content Skip to Navigation
Journal articles

Dynamical Shape Control in Non-cylindrical Navier-Stokes Equations

Abstract : This paper deals with a dynamical shape control problem. The state equations are the non-cylindrical Navier-Stokes equations with a non-homogenous Dirichlet condition. The goal is to compute a necessary optimality condition for the considered functional (kinetic energy). Our work is based on the "transformation" of the domain functional on a field functional and the consideration of transverse fields in the application of the velocity method. The originality of this approach is the introduction of an extra adjoint equation in relation with the initial transverse field to obtain the final form of the necessary condition.
Document type :
Journal articles
Complete list of metadata
Contributor : Magalie Prudon Connect in order to contact the contributor
Submitted on : Thursday, March 24, 2011 - 2:52:30 PM
Last modification on : Thursday, August 4, 2022 - 5:05:42 PM
Long-term archiving on: : Saturday, June 25, 2011 - 2:45:11 AM


Publisher files allowed on an open archive


  • HAL Id : hal-00579639, version 1


Raja Dziri, Jean-Paul Zolésio. Dynamical Shape Control in Non-cylindrical Navier-Stokes Equations. Journal of Convex Analysis, Heldermann, 1999, 6 (2), pp.293-318. ⟨hal-00579639⟩



Record views


Files downloads